On the convergence of Markov binomial to Poisson distribution
AbstractConsidering the Markov binomial distribution we investigate its convergence to the limiting Poisson law. Two analogues of the Johnson-Simons theorem are obtained.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 58 (2002)
Issue (Month): 1 (May)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Cekanavicius, V. & Mikalauskas, M., 1999. "Signed Poisson approximations for Markov chains," Stochastic Processes and their Applications, Elsevier, vol. 82(2), pages 205-227, August.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.